# SDR R61A201405220685

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N813MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000031
- Aircraft time: 25,694 hours, 17,352 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut
- Part number: MS14145L8
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT WING TRACK SUPPORT NR 4 FORWARD ATTACHMENT TO WING FLAP FAIRING HARDWARE IS CORODED.  MX R & R LT WING TRACK SUPPORT NR 4 FORWARD ATTACHMENT TO WING FLAP FAIRING HARDWARE IAW AMM 170 57-57-31, PN MS14145L8, NUT.
